| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
07/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown as information was asked but not provided.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted at a later date due to the patient not being able to adapt post iol implantation in their left eye.The replacement iol was a non-johnson & johnson lens.Through follow-up, it was learned that patient visual issues were blurry vision, halos, glare driving at night, and reading.No further medical or surgical interventions were required.Patient visual outcome post-lens exchange was reported as 20/40 sc (without correction) / 20/25 with manifest refraction (mr).No further information was provided.